# SDR IXXA07SMN099S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER.  LEADING EDGE OUTER SKIN NON STANDARD REPAIR AT STATION XFS 178.750.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.. PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED,TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07058 DATED 02-15-07, SEMAN DRAWING NUMBER ED-4450 DATED  02-14-07 AND EO SMN NUMBER 2007194 DATED 02-15-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001,FORM SMN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11,  DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
